| Catalog Number |
209063 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An event regarding noise involving a mako mics was reported.The event was not confirmed.Method & results: product evaluation and results: collar locking mechanism - dislodged; reported condition confirmed: no clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there are other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description
Mics collar locking mechanism dislodged.Case type / application: tka 2.0.